Alert archive / Illinois / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 22, NWS Lincoln, IL

April 8, 202011 counties in Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Apr 8, 2020, 6:33 PM CDT for 11 counties in Illinois. It was in force for 42 min. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 8, 2020, 6:33 PM CDT (23:33 UTC)
Expired
Apr 8, 2020, 7:15 PM CDT
In force
42 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.25 in
Wind
70.0 mph

Counties Clark County, IL, Clay County, IL, Coles County, IL, Crawford County, IL, Cumberland County, IL, Douglas County, IL, Edgar County, IL, Effingham County, IL, Jasper County, IL, Moultrie County, IL, Shelby County, IL

The radar

The Evansville,IN radar (KVWX), 125 km from the middle of the area, began a volume at 23:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 8, 6:34 PM CDTTSTM WND DMG2 E Oakland, ILREPORT FROM MPING: 1-INCH TREE LIMBS BROKEN; SHINGLES BLOWN OFF.
Apr 8, 6:40 PM CDTTSTM WND DMG1 S Arcola, ILNUMEROUS SEMIS BLOWN OVER AND INTERSTATE 57 IS CLOSED SOUTH OF ARCOLA.
Apr 8, 6:42 PM CDTTSTM WND GST 69Mattoon, ILPEAK WIND REPORT.
Apr 8, 6:43 PM CDTTSTM WND DMGParadise, ILSEVERAL LARGE BRANCHES WERE BLOWN DOWN WITH WINDS ESTIMATED IN EXCESS OF 65 MPH. POWER WAS KNOCKED OUT.
Apr 8, 6:55 PM CDTTSTM WND DMG1 Ssw Paris, ILPINE TREE BLOWN DOWN.
Apr 8, 6:55 PM CDTTSTM WND DMGEffingham, ILLARGE TREE BRANCH BROKEN OFF, DAMAGING A CHAIN LINK FENCE.
Apr 8, 6:56 PM CDTTSTM WND DMG1 Ne Effingham, ILSIGN BLOWN OVER AT ORCHARD INN TAVERN.
Apr 8, 7:00 PM CDTTSTM WND DMGMartinsville, ILA GUSTNADO ON THE LEADING EDGE OF THUNDERSTORMS DAMAGED POWER LINES ON THE NORTH SIDE OF MARTINSVILLE.
Apr 8, 7:05 PM CDTTSTM WND DMG3 E Martinsville, ILSEVERAL DAMAGED UTILITY POLES ON 1000TH ST. BETWEEN HIGHWAY 40 AND 1200TH RD. REPORT VIA WTWO-TV.
Apr 8, 7:15 PM CDTTSTM WND GST 55Casey, ILMESONET STATION EW0105 CASEY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 8, 3:08 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.6 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2020-04-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 21 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2020-04-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -105 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
21 J/kg
Mixed-layer CIN
-291 J/kg
Mixed-layer LCL
1264 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
-105 m²/s²
0-3 km storm-relative helicity
45 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

693 
WUUS53 KILX 082333
SVRILX
ILC023-025-029-033-035-041-045-049-079-139-173-090015-
/O.NEW.KILX.SV.W.0022.200408T2333Z-200409T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
633 PM CDT Wed Apr 8 2020

The National Weather Service in Lincoln has issued a

* Severe Thunderstorm Warning for...
  Coles County in east central Illinois...
  Northwestern Crawford County in east central Illinois...
  Southern Edgar County in east central Illinois...
  Southeastern Moultrie County in central Illinois...
  Jasper County in southeastern Illinois...
  Clark County in east central Illinois...
  Shelby County in central Illinois...
  Cumberland County in east central Illinois...
  Northwestern Clay County in south central Illinois...
  Southern Douglas County in east central Illinois...
  Effingham County in south central Illinois...

* Until 715 PM CDT.

* At 633 PM CDT, severe thunderstorms were located along a line
  extending from near Arcola to near Windsor to 7 miles north of
  Ramsey, moving southeast at 60 mph.

  HAZARD...70 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings.

* Locations impacted include...
  Charleston, Mattoon, Effingham, Paris, Shelbyville, Sullivan,
  Marshall, Newton, Toledo, Arcola, Casey, Altamont, Neoga,
  Teutopolis, Greenup, Martinsville, Oakland, Kansas, Ashmore and
  Watson.

This includes the following highways...
 Interstate 57 between mile markers 143 and 207.
 Interstate 70 between mile markers 79 and 154.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3931 8762 3922 8757 3915 8765 3912 8764
      3891 8838 3891 8881 3922 8880 3922 8914
      3935 8914 3935 8902 3945 8902 3951 8881
      3977 8823 3957 8753 3937 8753
TIME...MOT...LOC 2333Z 310DEG 52KT 3968 8824 3943 8868 3925 8913 

HAIL...1.25IN
WIND...70MPH
 
$$

37
1 follow-up statement
939 
WWUS53 KILX 090002
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
702 PM CDT Wed Apr 8 2020

ILC041-139-090012-
/O.CAN.KILX.SV.W.0022.000000T0000Z-200409T0015Z/
Moultrie-Douglas-
702 PM CDT Wed Apr 8 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MOULTRIE AND
SOUTHERN DOUGLAS COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
south central, central, southeastern and east central Illinois.

LAT...LON 3931 8762 3922 8757 3915 8765 3912 8764
      3891 8838 3891 8881 3922 8880 3966 8784
      3957 8753 3937 8753
TIME...MOT...LOC 0002Z 311DEG 57KT 3949 8796 3914 8827 3913 8876 

$$

ILC023-025-029-033-035-045-049-079-173-090015-
/O.CON.KILX.SV.W.0022.000000T0000Z-200409T0015Z/
Coles-Crawford-Edgar-Jasper-Clark-Shelby-Cumberland-Clay-Effingham-
702 PM CDT Wed Apr 8 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR SOUTHEASTERN COLES...NORTHWESTERN CRAWFORD...SOUTHERN EDGAR...
JASPER...CLARK...SOUTHEASTERN SHELBY...CUMBERLAND...NORTHWESTERN CLAY
AND EFFINGHAM COUNTIES...

At 702 PM CDT, severe thunderstorms were located along a line
extending from near Westfield to near Jewett to near Beecher City,
moving southeast at 65 mph.

HAZARD...70 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Charleston, Effingham, Paris, Marshall, Newton, Toledo, Casey,
Altamont, Neoga, Teutopolis, Greenup, Martinsville, Kansas, Ashmore,
Watson, Stewardson, Dieterich, Westfield, Hutsonville and Beecher
City.

This includes the following highways...
 Interstate 57 between mile markers 143 and 182.
 Interstate 70 between mile markers 79 and 154.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3931 8762 3922 8757 3915 8765 3912 8764
      3891 8838 3891 8881 3922 8880 3966 8784
      3957 8753 3937 8753
TIME...MOT...LOC 0002Z 311DEG 57KT 3949 8796 3914 8827 3913 8876 

HAIL...1.25IN
WIND...70MPH
 
$$

37

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 6:21 PM CDT, 12 minutes earlier.

Area forecast discussion, Apr 8, 6:21 PM CDT, 12 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
621 PM CDT Wed Apr 8 2020

.SYNOPSIS...
Issued at 221 PM CDT Wed Apr 8 2020

A strong cold front will cross the area late this afternoon and
evening, bringing a good chance for thunderstorms. Severe storms
are possible, with very large hail and damaging wind gusts being
the primary threats. Windy and much colder air will follow the
frontal passage, for Thursday. Spotty rain showers will also be
possible on Thursday.

&&

.SHORT TERM...(This evening through Thursday)
ISSUED AT 221 PM CDT Wed Apr 8 2020

Main concern is potential of severe storms late this afternoon and
evening. A low pressure system is projected to slide east across
northern Illinois, with a cold front rotating around to the south
of the low with increasing speed this evening.

Deep layer moisture is lacking with the expected line of storms,
similar to yesterday. However, we are not expecting a cap to
limit the updraft initiation. And the leading edge of this cold
air mass will be steep, enhancing the initial push from ground
level. An inverted-V sounding in the lowest 200-300 mb is
pointing toward increased risk of damaging downburst winds.
Instability is a bit lower than yesterday, with MLCAPEs of
1000-1500 J/kg, but 0-6km bulk shear of 60-75 KT will help support
severe storm development. Sounding analysis shows strong omega in
the cloud bearing layer and above, so once the storms start
developing, updrafts will reach the equilibrium level quickly.
Freezing level on the 18z KILX special sounding showed up at 9.4K
FT, which supports large hail as well.

The line progression looks to reach our NW counties from Knox to
Schuyler between 3-4 pm, advancing quickly to the E-SE across
central and SE Illinois. An approximate departure from our SE
counties is timed in the high resolution models between 8-9 pm.

A blast of NW winds will follow the front this evening, with 20-30
mph winds for a few hours. Winds will diminish after midnight
before ramping back up Thursday morning. NW winds will approach
Wind Advisory criteria Thursday afternoon (sustained 30 mph, and/or
frequent gusts of 45-57 mph).

Steep low level lapse rates and the passage of a 500mb tough axis
will support cloud development during the heat of the day, with
scattered rain showers Thursday afternoon. Better chances of rain
showers will be north of I-72/74-Danville. Enough cold air aloft
could trigger a few snow showers in northern Illinois, but did not
introduce any snow into our forecast at this point.

.LONG TERM...(Thursday night through Wednesday)
ISSUED AT 221 PM CDT Wed Apr 8 2020

Northwest winds will diminish Thursday evening, but remain 10-20
mph through the night. A chilly night is expected, with freezing
temps forecast for nearly all of our CWA, except for along Highway
50 between Flora and Lawrenceville. The lows in that area should
remain just above freezing. The sustained winds will reduce the
chances of frost formation, but freezing temperatures would still
cause damage to any sensitive budding vegetation where the
growing season has started in portions of southeast Illinois.

Friday will see sunny skies and continued chilly conditions, as a
surface ridge center progresses south through the Plains. We will
remain on the colder NE quadrant of that low, with highs in the
upper 40s to low 50s.

Upper level ridging on Saturday will start a warming trend for a
couple days. However, rain chances will increase on Saturday as
well, due to a warm frontal circulation developing across Illinois
from low pressure developing in the western Plains. Rain chances
will continue on Sunday as that low progresses toward southern
Illinois, eventually passing to our east Sunday night. A few
rumbles of thunder could develop Sunday afternoon and evening,
depending on the position of the warm front and track of the low.

Even colder air will settle into the area following that system,
with lows Monday night through Wednesday night below freezing in
our entire CWA. A few northern locations could even see lows in
the mid 20s.

While individual shortwaves are tough to time at this point,
scattered rain showers and even spotty snow showers will be
possible in the Monday night through Tuesday night time frame.
Precip should end by Wednesday morning, as much below normal
temperatures continue through Wednesday afternoon.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 615 PM CDT Wed Apr 8 2020

Line of strong to severe continues to move across central IL
terminals. Strong winds persist behind the line with north winds
gusting to near 40 kts.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...Shimon
SHORT TERM...Shimon
LONG TERM...Shimon
AVIATION...Barker
Hazardous weather outlook, Apr 8, 3:07 PM CDT, 3 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
307 PM CDT Wed Apr 8 2020

ILZ027>031-037-038-091200-
Knox-Marshall-McLean-Peoria-Stark-Tazewell-Woodford-
307 PM CDT Wed Apr 8 2020

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

...SEVERE THUNDERSTORM WATCH UNTIL 9 PM...

.DAY ONE...TONIGHT...

Thunderstorms are expected late this afternoon. A few of them will
be strong to severe, with large hail and damaging winds possible.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

Northwest winds will gust up to 40 mph on Thursday, causing travel
difficulty for high profile vehicles.

Temperatures are expected to fall below freezing Thursday night,
and again Monday night. This may damage sensitive vegetation.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed between 3 pm and 6 pm. Please
relay any information about observed severe weather to the
National Weather Service while following all local, state and CDC
guidelines.

ILZ036-040-041-091200-
Fulton-Mason-Schuyler-
307 PM CDT Wed Apr 8 2020

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

...SEVERE THUNDERSTORM WATCH UNTIL 9 PM...

.DAY ONE...TONIGHT...

There is a slight risk of severe thunderstorms late this
afternoon and early evening. Very large hail is the primary
concern, along with damaging winds.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

Northwest winds will gust from 35 to 40 mph on Thursday, causing
travel difficulty for high profile vehicles.

Temperatures are expected to fall below freezing Thursday night,
and again Monday night. This may damage sensitive vegetation.

Flooding on the Illinois River will continue for several more
days from Havana to Beardstown.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed between 4 pm and 8 pm. Please
relay any information about observed severe weather to the
National Weather Service while following all local, state and CDC
guidelines.

A conference call for emergency managers will be held at noon.

ILZ042>057-061>063-066>068-071>073-091200-
Cass-Champaign-Christian-Clark-Clay-Coles-Crawford-Cumberland-
De Witt-Douglas-Edgar-Effingham-Jasper-Lawrence-Logan-Macon-
Menard-Morgan-Moultrie-Piatt-Richland-Sangamon-Scott-Shelby-
Vermilion-
307 PM CDT Wed Apr 8 2020

This Hazardous Weather Outlook is for portions of central
Illinois, east central Illinois, southeast Illinois and west
central Illinois.

...SEVERE THUNDERSTORM WATCH UNTIL 9 PM...

.DAY ONE...TONIGHT...

There is an enhanced risk of severe thunderstorms late this
afternoon and early evening. Very large hail is the primary
concern, along with strong damaging winds.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

Northwest winds will gust up to 40 mph on Thursday, causing travel
difficulty for high profile vehicles.

Temperatures are expected to fall below freezing Thursday night,
and again Monday night. This may damage sensitive vegetation.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed between 6 pm and 9 pm. Please
relay any information about observed severe weather to the
National Weather Service while following all local, state and CDC
guidelines.

A conference call for emergency managers will be held at noon.

Barker

In the hours before

Local storm report, Apr 8, 6:22 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
622 PM CDT WED APR 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 PM     TSTM WND DMG     DECATUR                 39.85N 88.93W
04/08/2020                   MACON              IL   EMERGENCY MNGR

            POWER LINES DAMAGED IN DECATUR. FROM COUNTY EMERGENCY
            MANAGER.

&&
Local storm report, Apr 8, 6:25 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
625 PM CDT WED APR 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     2 W DAWSON              39.85N 89.50W
04/08/2020                   SANGAMON           IL   EMERGENCY MNGR

            SANGAMON COUNTY EMERGENCY MANAGER REPORTED
            THAT DAWSON FIRE DEPT REPORTED 1 POWER POLE
            DOWN ON DAWSON LANE BETWEEN DAWSON AND
            RIVERTON.

&&
Local storm report, Apr 8, 6:27 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
627 PM CDT WED APR 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             AVON                    40.66N 90.44W
04/08/2020  M0.75 INCH       FULTON             IL   EMERGENCY MNGR

0359 PM     HAIL             GALESBURG               40.95N 90.38W
04/08/2020  M1.00 INCH       KNOX               IL   MESONET

0515 PM     TSTM WND DMG     1 N LINCOLN             40.17N 89.37W
04/08/2020                   LOGAN              IL   EMERGENCY MNGR

            TWO TRACTOR TRAILERS OVERTURNED ON I-55 NORTH OF LINCOLN.
            ONE AT MILE MARKER 123 AND ANOTHER NEAR MILE MARKER 119.

0520 PM     TSTM WND GST     LINCOLN                 40.15N 89.37W
04/08/2020  E60.00 MPH       LOGAN              IL   NWS EMPLOYEE

0520 PM     HAIL             SHERMAN                 39.89N 89.61W
04/08/2020  M0.75 INCH       SANGAMON           IL   TRAINED SPOTTER

0520 PM     TSTM WND DMG     1 S LINCOLN             40.14N 89.37W
04/08/2020                   LOGAN              IL   EMERGENCY MNGR

            POWER POLES DOWN ON PRIMM ROAD ON THE SOUTH SIDE OF
            LINCOLN. POWER LINES DOWN AT RAILSPLITTER STATE PARK.

0523 PM     HAIL             SHERMAN                 39.89N 89.61W
04/08/2020  M1.25 INCH       SANGAMON           IL   TRAINED SPOTTER

0528 PM     HAIL             DAWSON                  40.95N 90.10W
04/08/2020  M0.88 INCH       KNOX               IL   LAW ENFORCEMENT

0530 PM     HAIL             CHILLICOTHE             40.92N 89.50W
04/08/2020  M0.75 INCH       PEORIA             IL   TRAINED SPOTTER

0530 PM     HAIL             CHILLICOTHE             40.92N 89.50W
04/08/2020  M0.75 INCH       PEORIA             IL   TRAINED SPOTTER

0531 PM     TSTM WND DMG     1 S KENNEY              40.08N 89.09W
04/08/2020                   DE WITT            IL   EMERGENCY MNGR

            SEVERAL TREES BLOWN DOWN

0532 PM     HAIL             RIVERTON                39.85N 89.54W
04/08/2020  M1.50 INCH       SANGAMON           IL   TRAINED SPOTTER

0535 PM     TSTM WND DMG     CLINTON                 40.15N 88.96W
04/08/2020                   DE WITT            IL   TRAINED SPOTTER

            TREE BLOWN DOWN ONTO A TRAILER

0538 PM     TSTM WND DMG     1 SW ILLIOPOLIS         39.84N 89.26W
04/08/2020                   SANGAMON           IL   TRAINED SPOTTER

            A BARN WAS DESTROYED WITH PART OF THE STRUCTURE BEING
            BLOWN UP TO A MILE FROM ITS FOUNDATION.

0541 PM     TSTM WND DMG     1 NE WARRENSBURG        39.94N 89.05W
04/08/2020                   MACON              IL   EMERGENCY MNGR

            TREE DAMAGE ON THE NORTHEAST SIDE OF WARRENSBURG

0541 PM     TSTM WND DMG     MAROA                   40.04N 88.95W
04/08/2020                   MACON              IL   EMERGENCY MNGR

            BARN ROOFING WAS BLOWN OFF

0543 PM     HAIL             7 S ILLIOPOLIS          39.75N 89.25W
04/08/2020  E1.00 INCH       CHRISTIAN          IL   TRAINED SPOTTER

0543 PM     TSTM WND DMG     7 S ILLIOPOLIS          39.75N 89.25W
04/08/2020                   CHRISTIAN          IL   TRAINED SPOTTER

            GRAIN BIN WAS BLOWN ACROSS ROAD

0547 PM     HAIL             ALVIN                   40.31N 87.61W
04/08/2020  E1.25 INCH       VERMILION          IL   EMERGENCY MNGR

0550 PM     TSTM WND GST     1 S OREANA              39.92N 88.87W
04/08/2020  E65.00 MPH       MACON              IL   TRAINED SPOTTER

0555 PM     TSTM WND DMG     2 W BEMENT              39.92N 88.61W
04/08/2020                   PIATT              IL   TRAINED SPOTTER

            POWER LINES AND TREES WERE BLOWN DOWN. ESTIMATED WIND
            GUSTS OF 75 MPH.

&&

BARNES
Local storm report, Apr 8, 6:28 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
628 PM CDT WED APR 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 PM     TSTM WND GST     DECATUR                 39.85N 88.93W
04/08/2020  M60 MPH          MACON              IL   ASOS

            THUNDERSTORM WIND GUST AT DECATUR AIRPORT OF
            60 MPH AT 554PM.

&&

GOETSCH
Local storm report, Apr 8, 6:31 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
631 PM CDT WED APR 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0556 PM     TSTM WND DMG     ARGENTA                 39.98N 88.82W
04/08/2020                   MACON              IL   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED POWER POLES DOWN.

&&

GOETSCH
Local storm report, Apr 8, 6:32 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
632 PM CDT WED APR 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0556 PM     TSTM WND DMG     MAROA                   40.04N 88.95W
04/08/2020                   MACON              IL   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED POWER POLES DOWN.

&&

GOETSCH

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 10:48 PM CDTSevere Thunderstorm WarningILXKnox24 min
Apr 8, 3:53 PM CDTSevere Thunderstorm WarningILXKnox, Peoria, Stark52 min
Apr 8, 4:02 PM CDTSevere Thunderstorm WarningILXFulton43 min
Apr 8, 4:08 PM CDTSevere Thunderstorm WarningILXFulton, Knox, Peoria30 min
Apr 8, 4:34 PM CDTSevere Thunderstorm WarningILXCass, Mason, Menard, Morgan, Sangamon41 min
Apr 8, 4:40 PM CDTSevere Thunderstorm WarningILXFulton, Logan, Mason, Menard, Tazewell50 min
Apr 8, 5:07 PM CDTSpecial Weather StatementILXMcLean38 min
Apr 8, 5:10 PM CDTSevere Thunderstorm WarningILXChristian, Logan, Macon, Menard, Sangamon50 min
Apr 8, 5:16 PM CDTSevere Thunderstorm WarningILXDeWitt, Logan, McLean, Macon, Menard, Piatt44 min
Apr 8, 5:27 PM CDTSevere Thunderstorm WarningILXCass, Menard, Morgan, Sangamon33 min
Apr 8, 5:29 PM CDTSevere Thunderstorm WarningILXCass, Morgan, Sangamon, Scott31 min
Apr 8, 5:56 PM CDTSevere Thunderstorm WarningILXChampaign, Christian, Douglas, Macon, Moultrie, Piatt and 2 more49 min
Apr 8, 6:08 PM CDTSevere Thunderstorm WarningILXChampaign, Vermilion52 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.